MAUDE Adverse Event Report: TELEFLEX MEDICAL WE; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL WE; APPLIER, SURGICAL, CLIP
Catalog Number 544965
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during use on a laparoscopic nephrectomy, the jaws of the applier were misaligned.The patient status is reported as "ok".
 
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the dhr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wl facility as part of a (b)(4) pc.Lot in january of 2024 from lot number 06d2360037.It was found that this order was made from the correct materials and components, and all approved processes were followed.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.Even with proper handling, correct care, and maintenance; reusable instruments should not be expected to last indefinitely and should be replaced at any sign of wear and/or damage.Tecomet is closing this complaint since the device has not been returned within the established timeframe.Complaints may be reopened for further investigation should the device be returned at a later date.All instruments are visually inspected, and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint, and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
WE
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23147245
Report Number3011137372-2025-00350
Device Sequence Number8846919
Product Code GDO
UDI-Device Identifier34026704623625
UDI-Public(01)34026704623625(11)240216(17)001231(10)06D2360037(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number544965
Device Lot Number06D2360037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown